# SDR DALA2015112607224

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LOWER DOOR JAMB BEAM REPAIR, SM.  SPACER WAS REPLACED IAW SRM 53-05, FIG 123, 51-30-5, AND 51-10-3, RII COMPLETED BY INSPECTION.
